Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Large pimples on cheeks, due to gastric problems. Treatment for acne?

I m a lady of 28 yrs old n i hav completed my four yrs marriage period n my problem is that before marriage i used to get verry few pimples on my forehead but after i used to get big red pimples at d sides of my checks which is think is due to intestine problem. Is it ? So doctor pls tell me how to take care of my face skin n also my intestine suggest me some home made products .
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
dear deepakladhmanineha

well pimples have nothing to do with your intestine problems, so relax on that part.
well you getting big pimples suddenly i need to ask a few questions so as to provide you with a detailed answer
* did the problem start all of a sudden?
* are you taking any hormonal tablets, contraceptive pills?
* are you using a lot of oily cosmetics?
* is your menstrual history regular?
* do u have any excess unwanted hair growth?
* any relation of your pimples with your monthly cycles?

the answers to the above que will help me guide you

dr amit
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor